# SDR EIA2000206

- Difficulty date: May 29, 2000
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Fitting
- Part number: 69B620441
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BS 480 RBL 43 FLOORBEAM ATTACH TIE DOWN SUPPORT CORRODED.  REPLACED TIE DOWN FITTING PER SRM 51-10-01 PAGE 18.  (M)
